Open Access

Levy-like continual means on spaces $L_p$


Full Text

Coming Soon.





Article Information

TitleLevy-like continual means on spaces $L_p$
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 2, 53-65
MathSciNet MR1770816
CopyrightThe Author(s) 1998 (CC BY-SA)

Citation Example

S. V. Koshkin, Levy-like continual means on spaces $L_p$, Methods Funct. Anal. Topology 4 (1998), no. 2, 53-65.


BibTex

@article {MFAT31,
    AUTHOR = {Koshkin, S. V.},
     TITLE = {Levy-like  continual  means  on  spaces $L_p$},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {2},
     PAGES = {53-65},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=31},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues